Holomorphic functions on the mixed norm spaces on the polydisc
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
We generalize several integral inequalities for analytic functions on the open unit polydisc Un = {z ∈ Cn ||z|| < 1, j = 1,...,n}. It is shown that if a holomorphic function on Un belongs to the mixed norm space [수식], where wj(ㆍ), j = 1,..., n, are admissible weights, then all weighted derivations of order |k| (with positive orders of derivations) belong to a related mixed norm space. The converse of the result is proved when, p, q ∈ [1, ∞) and when the order is equal to one. The equivalence of these conditions is given for all p, q ∈ (0, ∞) if wj (zj) = (1 - |zj|²)αj, αj > -1, j = 1,..., n (the classical weights.) The main results here improve our results in Z. Anal. Anwendungen 23 (3) (2004), no. 3, 577–587 and Z. Anal. Anwendungen 23 (2004), no. 4, 775–782.
Abstract
We generalize several integral inequalities for analytic functions on the open unit polydisc Un = {z ∈ Cn ||z|| < 1, j = 1,...,n}. It is shown that if a holomorphic function on Un belongs to the mixed norm space [수식], where wj(ㆍ), j = 1,..., n, are admissible weights, then all weighted derivations of order |k| (with positive orders of derivations) belong to a related mixed norm space. The converse of the result is proved when, p, q ∈ [1, ∞) and when the order is equal to one. The equivalence of these conditions is given for all p, q ∈ (0, ∞) if wj (zj) = (1 - |zj|²)αj, αj > -1, j = 1,..., n (the classical weights.) The main results here improve our results in Z. Anal. Anwendungen 23 (3) (2004), no. 3, 577–587 and Z. Anal. Anwendungen 23 (2004), no. 4, 775–782.
참고문헌 (24)
- G. Benke, "A note on weighted Bergman spaces and the Ces`aro operator", Nagoya Mathematics Journal, 159, pp.25~43 (2000)
- J. S. Choa, "Some properties of analytic functions on the unit ball with Hadamard gaps", Complex Variables, 29, pp.277~285 (1996)
- B. R. Choe, "Derivatives of harmonic Bergman and Bloch functions on the unit ball", Journal of Mathematical Analysis and Applications, 260, pp.100~123 (2001)
- P. Duren, "Theory of Hp spaces" (1970), Academic Press
- T. M. Flett, "The dual of an inequality of Hardy and Littlewood and some related inequalities", Journal of Mathematical Analysis and Applications, 38, pp.746~765 (1972)
- G. H. Hardy, "Some properties of fractional integrals II", Mathematische Zeitschrift, 34, pp.403~439 (1932)
- T. L. Kriete, "Composition operators on large weighted Bergman spaces", Indiana University Mathematics Journal, 41, pp.755~788 (1992)
- P. Lin, "Hankel operators on the weighted Bergman spaces with exponential weights", Integral Equations Operator Theory, 21, pp.460~483 (1995)
- M. Nowak, "Bloch space on the unit ball of Cn", Annales Academiæ Scientiarum Fennicæ Mathematica, 23, pp.461~473 (1998)
- C. Ouyang, "Characterizations of Bergman spaces and Bloch space in the unit ball of Cn", Transactions of the American Mathematical Society, 347(11), pp.4301~4313 (1995)
- M. Pavlovic, "Decompositions of Lp and Hardy spaces of polyharmonic functions", Journal of Mathematical Analysis and Applications, 216, pp.499~509 (1997)
- G. Ren, "Hardy-Littlewood inequalities and Qp-spaces", Zeitschrift füur Analysis und ihre Anwendungen Journal, 24(2), pp.375~388 (2005)
- W. Rudin, "Function theory in the unit ball of Cn" (1980), Springer-Verlag
- J. H. Shi, "Inequalities for the integral means of holomorphic functions and their derivatives in the unit ball of Cn", Transactions of the American Mathematical Society, 328(2), pp.619~637 (1991)
- A. Siskakis, "Weighted integrals of analytic functions", Acta Science Mathematical, 66, pp.651~664 (2000)
- S. Stevic, "A note on weighted integrals of analytic functions", Bulletin of the Greek Mathematical Society, 46, pp.3~9 (2002)
- S. Stevic, "Weighted integrals of harmonic functions", Studia Scientiarum Mathematicarum Hungarica, 39(1), pp.87~96 (2002)
- S. Stevic, "Weighted integrals of holomorphic functions on the polydisk", Zeitschrift füur Analysis und ihre Anwendungen Journal, 23(3), pp.577~587 (2004)
- S. Stevic, "Weighted integrals of holomorphic functions on the unit polydisk II", Zeitschrift füur Analysis und ihre Anwendungen Journal, 23(4), pp.775~782 (2004)
- S. Stevic, "Weighted integrals of holomorphic functions in the unit polydisk", Journal of Inequalities and Applications, 2005(5), pp.583~590 (2005)
- K. J. Wirths, "An image-area inequality for some planar holomorphic maps", Results in Mathematics, 38(1), pp.172~179 (2000)
- K. Zhu, "The Bergman spaces, the Bloch spaces, and Gleason’s problem", Transactions of the American Mathematical Society, 309(1), pp.253~268 (1988)
- K. Zhu, "Duality and Hankel operators on the Bergman spaces of bounded symmetric domains", Journal of Functional Analysis, 81, pp.260~278 (1988)
- K. Zhu, "Operator theory in function spaces, Pure and Applied Mathematics 139" (1990), Marcel Dekker, Inc.
